RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 224, Number 2, Pages 285–288 (Mi dan39270)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

The avoidance of contact in $n$-person differential games

E. F. Mishchenko, N. Satimov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (486 kB)

Bibliographic databases:
UDC: 517.933
Received: 19.05.1975

Citation: E. F. Mishchenko, N. Satimov, “The avoidance of contact in $n$-person differential games”, Dokl. Akad. Nauk SSSR, 224:2 (1975), 285–288

Citation in format AMSBIB
\Bibitem{MisSat75}
\by E.~F.~Mishchenko, N.~Satimov
\paper The avoidance of contact in $n$-person differential games
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 224
\issue 2
\pages 285--288
\mathnet{http://mi.mathnet.ru/dan39270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0408864}
\zmath{https://zbmath.org/?q=an:0342.90062}


Linking options:
  • http://mi.mathnet.ru/eng/dan39270
  • http://mi.mathnet.ru/eng/dan/v224/i2/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Yu. Satimov, “On the theory of differential games of escape”, Math. USSR-Sb., 32:3 (1977), 371–383  mathnet  crossref  mathscinet  zmath  isi
    2. N. Yu. Satimov, B. B. Rikhsiev, A. A. Khamdamov, “On a pursuit problem for $n$-person linear differential and discrete games with integral constraints”, Math. USSR-Sb., 46:4 (1983), 459–471  mathnet  crossref  mathscinet  zmath
    3. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:49
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020